MathSciNet Relay Station
MathSciNet bibliographic data
MR2348844 (2008h:35103) 35J60 (35B40 35J20 35Q55)
Su, Jiabao; Wang, Zhi-Qiang; Willem, Michel Nonlinear Schrödinger equations with unbounded and decaying radial potentials. Commun. Contemp. Math. 9 (2007), no. 4, 571–583.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement